# SDR DALA2025063004828

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 42,130 hours, 5,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3325 4L GALLEY MONUMENT EEPL LIGHT INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY PER A330 AMM 33-55. (6981969)
